# SDR ASAA2015062412218

- Difficulty date: June 24, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 3,618 hours, 1,212 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 2705
- Condition: Failed
- Location: A/C Bay
- Part time: 57,725 hours, 27,487 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF THE CONTROL CABIN TEMP BECAME UNCONTROLLABLE, WENT TO 82 AND STAYED THERE EVEN WHEN OFF SELECTED.  ACFT GROUNDED.  REPLACED CABIN TRIM AIR VALVE IAW AMM 21-61-21.  RAN BITE TEST FOR TEMP CONTROLLERS IAW AMM 21-61-00.  ALL TESTS PASSED.
